Research

Transfigural foundations for a new physics of natural diversity – variable inclusion of gravitational space in electromagnetic flow-form


Reference:

Shakunle, L. O. and Rayner, A. D. M., 2009. Transfigural foundations for a new physics of natural diversity – variable inclusion of gravitational space in electromagnetic flow-form. Journal of Transfigural Mathematics, 1 (2), pp. 109-122.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsShakunle, L. O.and Rayner, A. D. M.
DepartmentsFaculty of Science > Biology & Biochemistry
RefereedYes
StatusPublished
ID Code18253

Export

Actions (login required)

View Item